# SDR AU990738

- Difficulty date: June 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Boeing 737377
- System (JASC): 2120 · Air Distribution System
- Part: Piston Ring
- Part number: 31739394
- Condition: Cracked
- Location: Air Distribution
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RIGHT PRESSURE REGULATING AND SHUTOFF VALVE FAULTY.   WORKSHOP INSPECTION FOUND THAT THE CONTROL PISTON RING SET WAS CRACKED AND THE ACTUATOR COVER PACKING WAS TORN.
